MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST; CLIP APPLIER, SMALL, HORIZON

INTUITIVE SURGICAL, INC ENDOWRIST; CLIP APPLIER, SMALL, HORIZON
Model Number 470401-07
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the clips from a horizon small clip applier instrument would loosen and fall off when gripped.The instrument's jaws/grips were not damaged.The instrument's grips were reportedly weak and would not hold the clips.The clips were retrieved by the assistant nurse with the camera.No additional surgical procedures, such as laparoscopy or open surgery, were necessary for removal, and no post-operative imaging such as an x-ray or ultrasound were conducted to check for remaining fragments.The procedure was completing as planned with no reported injury.
 
Additional Manufacturer Narrative
The horizon small clip applier instrument has been received a for failure analysis evaluation.However, the failure analysis investigation has not been completed at the time of this report.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
The horizon small clip applier instrument was received for failure analysis.The reported event with the instrument could not be replicated nor confirmed.The instrument was placed and driven on an in-house system: the instrument passed the recognition and engagement tests and moved intuitively with full range of motion in all directions.The instrument jaws opened and closed properly.The clip test was done three times in different positions and passed each time.The instrument was fully functional.No product issue was identified.

Brand Name
ENDOWRIST
Common Device Name
CLIP APPLIER, SMALL, HORIZON
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24942830
Report Number2955842-2026-21909
Device Sequence Number12993599
Product Code NAY
UDI-Device Identifier00886874112670
UDI-Public(01)00886874112670(11)240327(10)K10240327
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number470401-07
Device Catalogue Number470401
Device Lot NumberK10240327 0027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown